# SDR IXXA9900014

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LERT TO LICZ, THE MAIN LANDING GEAR NOT LATCHED LIGHT ILLUMINATED DURING THE UPLATCH CHECK, THE MAIN GEAR DOORS NOT LATCHED LIGHT REMAINED EXTINGUISHED.  THE FLIGHT CREW CYCLED THE LANDING GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO LICZ FOR AN UNEVENTFUL LANDING.  A COMPANY REPRESENTATIVE (FLIGHT ENGINEER) INSPECTED THE AIRCRAFT WITH NO DISCREPANCIES NOTED.  THE GEAR UPLATCH SYSTEM CHECK ON DEFERRAL IN ACCORDANCE WITH COMPANY PROCEDURES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
